MAUDE Adverse Event Report: ZIMMER BIOMET, INC. NEXGEN LPS-FLEX FXD MLD EF/5-6 10MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. NEXGEN LPS-FLEX FXD MLD EF/5-6 10MM; PROSTHESIS, KNEE
Catalog Number 00596404010
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an initial total knee arthroplasty, the articular surface would not seat on the tibial tray.There was no patient impact and no adverse events have been reported as a result of the malfunction.Another implant was used to complete the procedure without further complication.
 
Additional Manufacturer Narrative
(b)(4).D10: medical product: unknown tibial tray: catalog#ni, lot#ni.G2: foreign - event occurred in spain.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d4; d9; d10; g3; h2; h3; h4; h6; h11.D10: medical product: stemmed tibial component precoat size 5: catalog#00598004701, lot#j7773935.Visual examination of the returned product identified signs of insertion attempts (gouges, tool marks) and a flared and compressed dovetail feature.Dimensional analysis of the product determined that the product, where measured, was conforming to print specifications.The reported event was confirmed by evaluation of the returned complaint sample.The device history record was reviewed and no discrepancies relevant to the reported event were found.Investigation results concluded that the reported event was due to use error.Damage to the articular surface can occur if the articular surface is not correctly placed and oriented before pushing it using the inserter instrument.Detailed instructions for inserting the articular surface are provided in the surgical technique.A summary of the investigation was sent to the complainant conveying proper surgical technique and use of the device.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information at time of this report.

Brand Name
NEXGEN LPS-FLEX FXD MLD EF/5-6 10MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23812586
Report Number0001822565-2025-04517
Device Sequence Number21178901
Product Code JWH
UDI-Device Identifier00889024634992
UDI-Public(01)00889024634992(17)300925(10)67536743
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00596404010
Device Lot Number67536743
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Supplement Date Received by Manufacturer05/05/2026
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.; SEE H11 NARRATIVE.
Patient SexUnknown